# SDR CALA2025030500478

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 123,791 hours, 19,109 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REFERENCE LP 4049048: PANEL NACELLE STRUT ACCESS ENG N2 MISSING PANEL 436 BL REPLACED 436 BL PANEL ON E2 INBOARD PYLON NACELL. REF AMM 54-53-98.
